# SDR CKSA97351

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Ws 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND UPPER TRAILING EDGE PANEL SUPPORT BRACKET BROKEN JUST INBOARD OF NR 6 SPOILER APPROX WS 400.  REMOVED AND REPLACED WITH NEW PART IAW B747 SRM 51-10-1 AND 51-30-02, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI5709.  NON-ROUTINE TASK CARD NUMBER 107546.
